# SDR SIMA20130826017

- Difficulty date: August 26, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 27,393 hours, 24,109 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT STOWAGE EMERGENCY LIGHT WIRES PULLED OUT OF CONNECTOR.  REPLACED RT AFT STOWAGE EMERGENCY LIGHT WIRE CONNECTORS AND ACCOMPLISHED FLASHLIGHT OPS CHECK IAW AMM 33-50-16-400-801-A STEP 3J(2).
